A Definable Nonstandard Model Of The Reals

Journal of Symbolic Logic 69 (1):159-164 (2004)

Authors
Abstract
We prove, in ZFC, the existence of a definable, countably saturated elementary extension of the reals.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI http://projecteuclid.org/euclid.jsl/1080938834
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,223
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Regularity and Hyperreal Credences.Kenny Easwaran - 2014 - Philosophical Review 123 (1):1-41.

Add more citations

Similar books and articles

A Definable Nonstandard Model of the Reals.Vladimir Kanovei & Saharon Shelah - 2004 - Journal of Symbolic Logic 69 (1):159-164.
A Definable Nonstandard Enlargement.Frederik Herzberg - 2008 - Mathematical Logic Quarterly 54 (2):167-175.
Complexity of Reals in Inner Models of Set Theory.Boban Velickovic & Hugh Woodin - 1998 - Annals of Pure and Applied Logic 92 (3):283-295.
Complexity of Reals in Inner Models of Set Theory.Boban Velickovic & W. Hugh Woodin - 1998 - Annals of Pure and Applied Logic 92 (3):283-295.
Mouse Sets.Mitch Rudominer - 1997 - Annals of Pure and Applied Logic 87 (1):1-100.
A Δ22 Well-Order of the Reals and Incompactness of L.Uri Abraham & Saharon Shelah - 1993 - Annals of Pure and Applied Logic 59 (1):1-32.
Addendum to “A Definable Nonstandard Enlargement”.Frederik Herzberg - 2008 - Mathematical Logic Quarterly 54 (6):666-667.
Definability of Initial Segments.Akito Tsuboi & Saharon Shelah - 2002 - Notre Dame Journal of Formal Logic 43 (2):65-73.
On Sets ∀-Definable From Pfaffian Functions.Ricardo Bianconi - 1992 - Journal of Symbolic Logic 57 (2):688-697.

Analytics

Added to PP index
2017-02-21

Total views
7 ( #932,713 of 2,285,692 )

Recent downloads (6 months)
4 ( #323,037 of 2,285,692 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature